Probability Theory and Related Fields

, Volume 117, Issue 1, pp 1–16

On the rate of convergence of finite-difference approximations for Bellmans equations with variable coefficients

  • N.V. Krylov

DOI: 10.1007/s004400050264

Cite this article as:
Krylov, N. Probab Theory Relat Fields (2000) 117: 1. doi:10.1007/s004400050264

Abstract.

The estimates presented here for parabolic Bellman's equations with variable coefficients extend the ones earlier obtained for constant coefficients.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • N.V. Krylov
    • 1
  1. 1.School of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA. e-mail: krylov@math.umn.eduUS

Personalised recommendations